Representations of GS p(4) over a p-adic field : part 1
Compositio Mathematica, Volume 66 (1988) no. 3, p. 237-284
@article{CM_1988__66_3_237_0,
     author = {Moy, Allen},
     title = {Representations of $\mathrm {GS}p(4)$ over a $p$-adic field : part 1},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {66},
     number = {3},
     year = {1988},
     pages = {237-284},
     zbl = {0662.22012},
     mrnumber = {948308},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__66_3_237_0}
}
Moy, Allen. Representations of $\mathrm {GS}p(4)$ over a $p$-adic field : part 1. Compositio Mathematica, Volume 66 (1988) no. 3, pp. 237-284. http://www.numdam.org/item/CM_1988__66_3_237_0/

[B] A. Borel, Admissible representations of a semisimple group over a local field with vectors fixed under an Iwahori subgroup, Invent. Math. 35 (1976) 233-259. | MR 444849 | Zbl 0334.22012

[BT] F. Borel and J. Tits, Groupe réductifs sur un corps local I: Données radicielles valuées. Inst. Hautes Études Sci. Publ. Math. 41 (1972) 5-251. | Numdam | MR 327923 | Zbl 0254.14017

[HC] Harish-Chandra, Eisenstein series over finite fields. In: Browder (ed.) Functional Analysis and Related Fields. Springer-Verlag, Berlin-Heidelberg-New York (1969) pp. 76-88. | MR 457579 | Zbl 0226.20049

[HM1] R. Howe with the collaboration of A. Moy, Harish- Chandra Homomorphisms for p-adic Groups, CBMS Regional Conference Series No. 59, AMS, Providence RI (1985). | Zbl 0593.22014

[HM2] R. Howe and A. Moy, Hecke algebra isomorphisms for GLn over a p-adic field, preprint. | Zbl 0715.22019

[HM3] R. Howe and A. Moy, Minimal K-types for GLn over a p-adic field, preprint.

[I] N. Iwahori, Generalized Tits systems (Bruhat decomposition) on p-adic semisimple groups, in algebraic groups and discontinuous subgroups. Proc. Symp. Pure Math. IX, AMS, Providence RI (1966) pp. 71-83. | MR 215858 | Zbl 0199.06901

[M1] A. Moy, Representations of U(2, 1) over a p-adic field. Jour. für die reine und angewandte Math. 372 (1987) 178-208. | MR 863523 | Zbl 0589.22015

[M2] A. Moy, A conjecture on minimal K-types for GLn over a p-adic field, to appear in proceedings of a conference on Number Theory held at Irsee.

[V] D. Vogan, Representations of Real Reductive Lie Groups. Birkhauser, Boston--Basel- Stuttgart (1981). | MR 632407 | Zbl 0469.22012